On estimates for the complexity of restrictions of Boolean
Doklady Akademii Nauk, Tome 348 (1996) no. 5, pp. 595-597
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_348_5_a4,
author = {A. V. Chashkin},
title = {On estimates for the complexity of restrictions of {Boolean}},
journal = {Doklady Akademii Nauk},
pages = {595--597},
year = {1996},
volume = {348},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_348_5_a4/}
}
A. V. Chashkin. On estimates for the complexity of restrictions of Boolean. Doklady Akademii Nauk, Tome 348 (1996) no. 5, pp. 595-597. http://geodesic.mathdoc.fr/item/DAN_1996_348_5_a4/